Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Irregular periods. Pain, dryness, difficulty during intercourse. 2cms fibroid in urine. Will it cause difficulty in getting pregnant?

Hi I do not get my menses till i don t take pills, I was most of the times on primolut N , then clomid 5 but wen I stop after 3 months treatment, i again don t get my period and now am taking ayurveda medicine raj pravartini. Am 28 yrs old but facing these problems since around 23 yrs old. Now married since 2 yrs, always there is pain, some dryness, tight and difficulty during penetration / intercourse.There is a 2cm(8months ago) fibroid in uterine. Is there chance not be pregnant or difficulty in that. I want to be pregnant.
Asked On : Sat, 25 Aug 2012
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
hi it is a PCOD problem it can be resolved no need to worry. fibroid can be removed by laproscopic method days their is medicines by which fibroid size can be decreased or can stop growing. yes u can become get pregnant with the advice of you doctor. with fibroid their are some complication but they can be managed.

take care
Answered: Mon, 28 Jul 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor